ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A new approach for fixed point smoothing in linear distributed parameter systems

Warrior, J and Viswanadham, N (1981) A new approach for fixed point smoothing in linear distributed parameter systems. In: International Journal of Systems Science,, 12 (4). 511 -517.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/596194274-2636576...

Abstract

In this paper, we solve the distributed parameter fixed point smoothing problem by formulating it as an extended linear filtering problem and show that these results coincide with those obtained in the literature using the forward innovations method.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 02 Jan 2010 10:14
Last Modified: 02 Jan 2010 10:14
URI: http://eprints.iisc.ernet.in/id/eprint/23741

Actions (login required)

View Item View Item